would of put all the money on it I had that I had a thyroid problem, but of course the test results come out "within normal range", whatever normal means. I asked about
my adrenal levels and showed my internal medicine doc some replies off the internet and she said "we don't recognize that in the medical field". Huhhhh????????
I am almost convinced I have one of the following; labyrinthis (sp), thyroid problem (one or the other), adrenal, cortisol problems or testosterone problems. After being tried on all these medications with very little to no help and I feel they actually make me worse if that's possible;
Since 2003, I have been on xanax, paxil, cymbalta, buspirone, clomipramine (had to go to e.R. On this stuff after one dose), clonazepan, mirtazipine, zoloft, zyprexa, seroquel, prozac, celexa, toprol xl and welbutrin. I currently take 20 mg of lexapro, 0.5 mg of risperdal, 20 mg of prilosec and 10 mg of ambien for sleep. However, I feel I am getting no better.
I have decided to taper off the meds and try to go an all natural route. I have gotten all my medical records since 2003 and found that in all them I complain of my left ear in particular, my eyes feel like there is pressure behind them (I feel like everyone is looking at me like I'm crazy, because that's how my eyes feel) like they are hitting each other back and forth. Dizzy, lack of memory.
I was only on 0.5 mg of Risperdal and took the last one on Wednesday (only on it about 2 weeks). Today, my neck twitches, I'm having panic attacks and my neck actually feels like it's going to break because it's so tense, sweating like a pig, cannot sleep (worse than normal if that's even possible). Could this be a withdrawal symptom? If it is, could it be possible low doses of medicine really affect me? Thanks for all your help...it's really needed.